# SDR AWXA200700384

- Difficulty date: March 17, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 60,634 hours, 35,477 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370539
- Part serial: 9739
- Condition: Failed
- Location: Rudder
- Part time: 46,718 hours, 30,503 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PHX - CREW REPORTED DURING CLIMB THEY HAD TO INPUT 5 DEG LEFT RUDDER TO MAINTAIN WINGS LEVEL FLIGHT.  MX REPLACED THE RUDDER PCU AND RIGGED IAW MM 27-21-00-5.  OPERATIONAL CHECK WAS GOOD.
